Alert archive / Ohio / Gale Warnings in 2009

Gale Warning 6, NWS Cleveland, OH

March 8, 2009

NWS Cleveland, OH issued this gale warning at Mar 8, 2009, 3:16 PM EDT. It took effect at Mar 8, 2009, 10:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 3:16 PM EDT (19:16 UTC)
In effect from
Mar 8, 2009, 10:00 PM EDT
Expired
Mar 9, 2009, 9:22 AM EDT
In force
11 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WHUS71 KCLE 081916
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT SUN MAR 8 2009

LEZ061-142>149-162>169-090330-
/O.NEW.KCLE.GL.W.0006.090309T0200Z-090309T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
316 PM EDT SUN MAR 8 2009

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
MONDAY. 

A COLD FRONT WILL CROSS LAKE ERIE OVERNIGHT. SUSTAINED WINDS MAY
REACH 35 KNOTS BEHIND THE FRONT WITH GUSTS TO 45 KNOTS. THIS WILL
BE A BRIEF GALE. HIGH PRESSURE WILL BUILD IN QUICKLY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

KIELTYKA
3 follow-up statements
733 
WHUS71 KCLE 090154
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
954 PM EDT SUN MAR 8 2009

LEZ061-142>149-162>169-091000-
/O.CON.KCLE.GL.W.0006.090309T0200Z-090309T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
954 PM EDT SUN MAR 8 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. 

A COLD FRONT WILL CROSS LAKE ERIE OVERNIGHT. SUSTAINED WINDS MAY
REACH 35 KNOTS BEHIND THE FRONT WITH GUSTS TO 45 KNOTS. THIS WILL
BE A BRIEF GALE. HIGH PRESSURE WILL BUILD IN QUICKLY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

OUDEMAN
810 
WHUS71 KCLE 090757
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 AM EDT MON MAR 9 2009

LEZ142>144-162>164-091400-
/O.NEW.KCLE.LO.Y.0002.090309T0757Z-090309T1400Z/
/O.CON.KCLE.GL.W.0006.000000T0000Z-090309T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
357 AM EDT MON MAR 9 2009

...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY FOR THE WESTERN BASIN OF LAKE ERIE UNTIL 10 AM THIS
MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM THIS
MORNING.

35 KNOT GALES FROM THE WEST WILL BECOME NORTHWEST AND DECREASE
QUICKLY LATE THIS MORNING AND EARLY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
STAY IN SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-091400-
/O.CON.KCLE.GL.W.0006.000000T0000Z-090309T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
357 AM EDT MON MAR 9 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR LAKE
ERIE. 

35 KNOTS GALES FROM THE WEST WILL BECOME NORTHWEST AND DECREASE
QUICKLY LATE THIS MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
STAY IN SAFE HARBOR.

&&

$$
031 
WHUS71 KCLE 091322
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT MON MAR 9 2009


LEZ142>144-162>164-091430-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-090309T1400Z/
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-090309T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
922 AM EDT MON MAR 9 2009

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 

THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WINDS OF 30
KNOTS WILL DECREASE TO 10 TO 20 KNOTS BY LATE AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE AREA.

AT 9 AM THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WAS 5
INCHES ABOVE CHART DATUM...OR NEARLY ONE FOOT ABOVE THE CRITICAL
MARK FOR SAFE NAVIGATION. THE WATER LEVELS WILL CONTINUE TO SLOWLY
RISE THIS AFTERNOON.

$$

LEZ061-145>149-165>169-091430-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-090309T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
922 AM EDT MON MAR 9 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WINDS OF 30
KNOTS WILL DECREASE TO 10 TO 20 KNOTS BY LATE AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE AREA.


$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Mar 8, 2:58 PM EDT, 18 minutes earlier.

Area forecast discussion, Mar 8, 2:58 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
258 PM EDT SUN MAR 8 2009

.SYNOPSIS...
A WARM FRONT ACROSS CENTRAL OHIO WILL LIFT NORTHEAST ACROSS THE
LOCAL AREA THIS EVENING AS LOW PRESSURE OVER ILLINOIS MOVES
NORTHEAST ACROSS LOWER MICHIGAN. THE LOW WILL PASS TO THE NORTH OF
LAKE ERIE OVERNIGHT AND DRAG A STRONG COLD FRONT ACROSS THE AREA.
HIGH PRESSURE WILL BRIEFLY BUILD OVER THE UPPER OHIO VALLEY MONDAY
AND MONDAY EVENING. ANOTHER STRONG AREA OF LOW PRESSURE WILL
AFFECT THE REGION DURING THE MIDDLE PORTION OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHOWERS CONTINUE TO MOVE ACROSS MUCH OF THE AREA THIS AFTERNOON.
THERE APPEARS TO BE A BACK EDGE TO THE SHOWERS AND THERE COULD BE
A BRIEF LULL THIS EVENING. THE SURFACE LOW IS A LITTLE SLOWER THAN
PROGGED BUT STILL SHOULD PASS TO THE NORTH OF LAKE ERIE OVERNIGHT.
A COLD FRONT TRAILING THIS LOW WILL KICK OFF A LINE OF SHRA/TSRA
BUT ONCE THAT MOVES THROUGH THE AREA SHOULD DRY QUICKLY FROM WEST
TO EAST OVERNIGHT. FAR SOUTHERN AREAS HAVE SEEN LITTLE PRECIP
TODAY SO WILL SHAVE BACK FLOOD WATCH SOME. THE KFDY AREA HAS SEEN
3 INCHES OF MORE OF RAIN AND ANY ADDITIONAL RAINFALL WILL QUICKLY
RUNOFF. SO...EVEN THOUGH THE PRECIP WILL BE MAINLY DONE BY LATE
EVENING WILL LET FLOOD WATCH GO TILL 4 AM AS PLANNED. ACTUALLY
EXPECT FLOODING CONDITIONS TO WORSEN OVERNIGHT AS THE RUNOFF
MAKES IT INTO AREA STREAMS AND RIVERS. WILL TRY FOR AT LEAST SOME
PARTIAL CLEARING IN THE WEST LATE TONIGHT AS MUCH DRIER AIR SHOULD
MOVE IN.

OTHER PROBLEM TONIGHT IS WINDS. LATEST BUFKIT SOUNDINGS SHOWING
DOWNWARD MOMENTUM TRANSFER OF 45 TO 50 KNOTS TO THE SURFACE BEHIND
THE COLD FRONT. THERE WILL BE A BRIEF PUSH OF STRONG COLD AIR
ADVECTION BEHIND THE FRONT SO THIS SEEMS REASONABLE. WILL BE GOING
WITH A WIND ADVISORY ALL AREAS OVERNIGHT. THE LOW IS PROGGED TO
FILL QUICKLY LATER TONIGHT SO IN THE FAR EAST THE ADVISORY MAY BE
MARGINAL. DO EXPECT MOST LOCATIONS TO AT LEAST BRIEFLY GUST TO 45
MPH LATER TONIGHT. APPEARS THAT THINGS WILL QUIET DOWN TOWARDS
DAYBREAK AS WILL LET WIND ADVISORY END AT 7AM.

HAVE USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /MONDAY THROUGH THURSDAY NIGHT/...
QUIET WEATHER WILL BE SHORT LIVED ON MONDAY AS HIGH PRESSURE MOVES
OVERHEAD. WILL TRY FOR SOME SUN. NEXT POTENT SYSTEM APPROACHES
QUICKLY LATE MONDAY NIGHT INTO TUESDAY. MODELS IN FAIR AGREEMENT WITH BIG PICTURE.
LOOKS LIKE FORECAST AREA WILL GET ANOTHER GOOD SOAKER WITH AN EVEN
STRONGER COLD FRONTAL PASSAGE EARLY WEDNESDAY. WILL NEED PRECIP BY
TUESDAY AM IN THE WEST AND LIKELY OR BETTER WORDING BOTH TUESDAY
AND TUESDAY NIGHT.  AREA WILL LIKELY NEED ANOTHER FLOOD WATCH AND
POSSIBLY MORE WIND HEADLINES AS THIS EVENT GETS CLOSER.
FORTUNATELY DRIER AND QUIETER WEATHER EXPECTED BY THE END OF THE
WEEK. HAVE USED A BLEND OF GUIDANCE TEMPS DURING PERIOD.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/... DRY FRIDAY...THE MODELS
AGREE. FOR SATURDAY AND SUNDAY THEY DIVERGE. THE GFS WHEN IT
BRINGS A SYSTEM THROUGH IT HAS REAL COLD TEMPERATURES AT 850 MB
WHILE THE ECMWF IS NOT AS COLD AND HAS HIGH PRESSURE MOVING IN ON
SUNDAY. WITH QUESTIONS WILL GO WITH A CONSERVATIVE APPROACH AND
NOT ADD POPS AT THIS TIME...IT NEEDS TO BE MONITORED. WENT CLOSE
TO HPC TEMPERATURES.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
WARM FRONT OVER SOUTHERN PORTION OF FORECAST AREA AT 18Z WILL MOVE
NORTH THROUGH THIS EVENING AND SHOULD CLEAR ALL TAF SITES AND THEN
THE COLD FRONT WILL MOVE THROUGH. NON VFR CONDITIONS WILL OCCUR
THROUGH TONIGHT WITH THE IFR CONDITIONS MAINLY NORTH OF THE WARM
FRONT. WATCHING THE THUNDERSTORMS WITH THE AIRMASS STABLE THE
THUNDERSTORMS MAY REMAIN MORE EMBEDDED. ANY LLWS WILL BE MINOR AS
THE WINDS AT THE SURFACE WILL BE PICKING UP. WORRIED ABOUT THE
COLD FRONT MOVING THROUGH AND THE STRONG WINDS...WIND GUSTS TO 45
KNOTS MAY OCCUR FOR A SHORT TIME OVERNIGHT.

VFR CONDITIONS DEVELOPING RAPIDLY MONDAY AS HIGH PRESSURE BUILDS IN.

OUTLOOK...MVFR OR LESS TUESDAY THROUGH WEDNESDAY
VFR THURSDAY AND FRIDAY MOST AREAS

&&

.MARINE...
FOR TONIGHT AFTER THE FRONT ON THE EDGE ABOUT HOW STRONG THE WINDS
WILL BE. IT WILL BE A MARGINAL GALE. WILL ISSUE FOR THAT. THE WINDS
WILL DECREASE MONDAY AS HIGH PRESSURE BUILDS. THE WINDS WONT BE TOO
BAD TUESDAY AND THEN START TO INCREASE TUESDAY NIGHT INTO WEDNESDAY
AS A COLD FRONT MOVES THROUGH. IT LOOKS LIKE IT WILL BE MARGINAL
GALE FORCE WINDS. WILL GO WITH 30 KNOTS. HIGH PRESSURE WILL BEGIN TO
BUILD IN THURSDAY AND MOVE THROUGH FRIDAY WITH NON HEADLINE WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT MONDAY FOR
     OHZ003-006>014-017>023-027>033-036>038-047-089.
     FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>010-017>020-
     027>030.
PA...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT MONDAY FOR
     PAZ001>003.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     LEZ061-142>149-162>169.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Mar 8, 9:49 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EDT SUN MAR 8 2009

OHZ003-006>010-017>023-027>033-036>038-047-091400-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
949 AM EDT SUN MAR 8 2009

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
CHANCE FOR SEVERE THUNDERSTORMS IN NORTHWEST AND NORTH CENTRAL
OHIO THIS AFTERNOON AND EVENING AHEAD OF A STRONG COLD FRONT. THE MAIN
SEVERE WEATHER THREAT APPEARS TO BE DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ011>014-089-PAZ001>003-091400-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
949 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

OCCASIONAL RAIN SHOWERS WILL CONTINUE INTO TONIGHT AS A FRONT
MOVES SLOWLY ACROSS THE AREA. THIS MAY LEAD TO FLOODING OF
CREEKS...STREAMS AND OTHER POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-091400-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
949 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:38 AM EDTAreal Flood WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood22 hr
Mar 8, 11:57 AM EDTRiver Flood WarningCLEHancock69 hr
Mar 8, 12:02 PM EDTRiver Flood WarningCLEErie, Huron30 hr
Mar 8, 12:24 PM EDTAreal Flood WarningCLEWyandot18 hr
Mar 8, 1:48 PM EDTAreal Flood AdvisoryCLEErie, Huron, Lorain, Medina8 hr
Mar 8, 2:25 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood5 days
Mar 8, 2:57 PM EDTRiver Flood WarningCLELorain67 hr
Mar 8, 3:15 PM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more18 hr
Mar 8, 3:49 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit6 hr
Mar 8, 5:46 PM EDTRiver Flood WarningCLECuyahoga24 hr
Mar 8, 6:34 PM EDTRiver Flood WarningCLEMahoning46 hr
Mar 8, 6:55 PM EDTTornado WarningCLELucas, Wood50 min
Mar 8, 7:27 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow41 min

Nearby

Gale Warnings in Ohio, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.